African Diaspora Journal of Mathematics

Ricci Tensor for GCR-Lightlike Submanifolds of Indefinite Nearly Kähler Manifolds

S. Kumar, R. Kumar, and R. K. Nagaich

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain the expression of Ricci tensor for a $GCR$-lightlike submanifold of indefinite complex space form and discuss the properties of Ricci tensor on totally geodesic $GCR$-lightlike submanifold of an indefinite complex space form.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 17, Number 1 (2014), 32-48.

Dates
First available in Project Euclid: 20 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1413810100

Mathematical Reviews number (MathSciNet)
MR3270011

Zentralblatt MATH identifier
1326.53023

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C40: Global submanifolds [See also 53B25] 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
Indefinite nearly Kähler manifolds CR-lightlike submanifolds GCR-lightlike submanifolds

Citation

Kumar, S.; Kumar, R.; Nagaich, R. K. Ricci Tensor for GCR-Lightlike Submanifolds of Indefinite Nearly Kähler Manifolds. Afr. Diaspora J. Math. (N.S.) 17 (2014), no. 1, 32--48. https://projecteuclid.org/euclid.adjm/1413810100


Export citation